# SDR AALA20030965

- Difficulty date: September 7, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1 And 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AT 130 KNOTS ON TAKEOFF, THE NR 1 ENGINE BLACK AND WHITE STRIPE NEEDLE FAILED TO ZERO.  TAKEOFF CONTROL THEN ENGINE TRIM FAULT LIGHT ILLUMINATED WITH THE TRIM OF NR 1 ENGINE PARAMETERS FLUCTUATED CONSISTENE WITH AN ENGINE PROBLEM.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  NO OVERWEIGHT LANDING.  EVIDENCE OF BIRD STRIKE ON THE NR 1 AND 2 ENGINES.  UPON FURTHER INVESTIGATION WITH CARDS 05-92-15 BIRD STRIKE CARDS, IT WAS DETERMINED THAT THE BLOOD SPLATTER ALL OVER THE NOSE COWL WAS DUE TO INSECTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
